# SDR RAAA99E9023

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FUSELAGE SKIN DENTED AND DEEP GOUGE AT FS 303 BETWEEN STRINGERS 49 AND 50 LEFT HAND.  SKIN DAMAGE CUT OUT FROM FS 302.5 TO 304 X 1 HEIGHT BETWEEN STRINGERS 49 AND 50 AND INSTALLED AN EXTERNAL DOUBLER IAW SRM 53-2-1 FIGURE 2 SHEET 3.
